# SDR ASAA2014081508841

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,633 hours, 7,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Part time: 19,196 hours, 5,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RT PACK LIGHT ILLUMINATED WITH MASTER CAUTION TEST AND REMAINED ON, LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE TEST ON NR 2 TEMP CONTROLLER IAW MM 21-61-00, COULD NOT DUPLICATE FAULT ON GROUND. DUE TO PREVIOUS RT RAM AIR ACTUATOR FAULT, REPLACED RT RAM AIR ACTUATOR IAW MM 21-51-21. OPS CHECKED GOOD.
